Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Induction equivalence for equivariant $\mathcal {D}$-modules on rigid analytic spaces
HTML articles powered by AMS MathViewer

by Konstantin Ardakov;
Represent. Theory 27 (2023), 177-247
DOI: https://doi.org/10.1090/ert/642
Published electronically: May 17, 2023

Abstract:

We prove an Induction Equivalence and a Kashiwara Equivalence for coadmissible equivariant $\mathcal {D}$-modules on rigid analytic spaces. This allows us to completely classify such objects with support in a single orbit of a classical point with co-compact stabiliser. As an application, we use the locally analytic Beilinson-Bernstein equivalence to construct new examples of large families of topologically irreducible locally analytic representations of certain compact semisimple $p$-adic Lie groups.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 14G22, 32C38
  • Retrieve articles in all journals with MSC (2020): 14G22, 32C38
Bibliographic Information
  • Konstantin Ardakov
  • Affiliation: Mathematical Institute, University of Oxford, Oxford OX2 6GG, United Kingdom
  • MR Author ID: 741414
  • ORCID: 0000-0002-5011-022X
  • Email: ardakov@maths.ox.ac.uk
  • Received by editor(s): October 17, 2022
  • Received by editor(s) in revised form: January 9, 2023
  • Published electronically: May 17, 2023
  • Additional Notes: The author was supported by EPSRC grant EP/L005190/1.
  • © Copyright 2023 American Mathematical Society
  • Journal: Represent. Theory 27 (2023), 177-247
  • MSC (2020): Primary 14G22; Secondary 32C38
  • DOI: https://doi.org/10.1090/ert/642
  • MathSciNet review: 4589692